# SDR AALA201802199016

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 56,074 hours, 22,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Not Seated
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR UPPER EMERGENCY EXIT PANEL HAS ONE SLIDE PIN NOT SEATED CORRECTLY.  REINSTALLED COCKPIT DOOR PANEL LATCH IAW AMM 52-51-00, CHECKED GOOD.
